Hi doctor I have three major concerns:
- I have been using Tricovivax (“Minoxidil 5%”) for about two months and I have noticed a massive rate of hair fall, shedding, and thinning. Even my family members are telling you are starting to have bald spots in your head.
- I am very concerned with thinning at the back of my head (donor) are and when my doctor mapped my hair for “Miniaturization” noticed that my donor area is thinning too; and he applied the “pull test” and noticed a large amount of hair being pull.
- Is setting long time at the computer screen during work will accelerate my hair loss since the computer screen emits radiation?
Thanks a lot doctor
I am pleased to hear that you have had a miniaturization study done. By your brief description, you may have a condition known as DUPA (diffuse unpatterned alopecia) or chronic telogen effluvium. Using drugs such as minoxidil or finasteride may not help in these cases. You need to follow-up with your doctor for options, diagnosis, and treatment. Sounds like he started off by taking the first correct steps.
Sitting at a computer screen will not cause hair loss.